General properties of concave functions defined by the generalized Srivastava-Attiya operator


BAYRAM H., ALTINKAYA Ş.

JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS, vol.23, no.3, pp.408-416, 2017 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 23 Issue: 3
  • Publication Date: 2017
  • Journal Name: JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.408-416
  • Keywords: Hadamard product, concave functions, linear operator, distortion theorem, Hurwitz-Lerch Zeta functions, Srivastava-Attiya operator, LERCH-ZETA-FUNCTION, ANALYTIC-FUNCTIONS, HYPERGEOMETRIC FUNCTION, UNIVALENT-FUNCTIONS, INTEGRAL OPERATOR, FAMILIES

Abstract

In this paper we introduce a class (F mu.bC0)-C-m,k (alpha) of concave functions by using the generalized Srivastava-Attiya operator. Also, we get distortion bounds for this class.